# SDR SWAA120412

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 51,589 hours, 41,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, LBL 17.  REPAIRED WEB IAW SRM.
